# SDR FDEA201111014703

- Difficulty date: November 1, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 52,010 hours, 22,768 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Probe
- Part number: 102LA2AG
- Part serial: B2374
- Condition: Malfunctioned
- Location: Tat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON ROTATION , RECEIVED "TAT PROBE" EICAS MESSAGE, AUTO-THROTTLES STAY DISCONNECTED, AUTOPILOTS WOULD NOT ENGAGE, MCP VNAV AND LNAV INPUTS WERE LOCKED UP AND FLIGHT DIRECTOR GUIDANCE NOT AVAILABLE.   REPLACED K410 TAT PROBE CURRENT SENSING RELAY AS PER STANDARD MAINTENANCE PRACTICES. REPLACED TOTAL AIR  TEMPERATURE PROBE AS PER B757 AMM 34-12-02-4.  PERFORMED OPERATIONAL CHECK OF TAT PROBE AS PER AMM 30-33-00-5. OPERATIONAL CHECK FOUND OK.  REMOVED AND REPLACED RELAY K10264 IAW AMM 20-60-00. TAT PROBE HEAT OPS CHECKED OK.
